# SDR FDEA201405181067

- Difficulty date: May 18, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46630
- Aircraft time: 83,239 hours, 34,564 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB1231504
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SLAT DRIVE MECHANISM DOOR INBD LE CRACKED TO RIVET.  REMOVED PANEL 518DB FOR SHEET METAL ACCESS.  REMOVED REQUIRED FASTENERS & TRIMMED OUT CRACK IAW SRM 51-30-00 VOL 2 & SRM 57-10-00 REPAIR.  NEEDS HFEC FOR CRACK CONTAINMENT.  FABRICATED FILLER PO 16433962 7075-T6 090 & DOUBLER PO 2111898 .063 6AL-4V TITANIUM.  REPAIR DOUBLER & FILLER PLUG OK TO INSTALL.  INSTALLED REPAIR IAW TEMP EA 8-5710-T0308209.  COMPLIED WITH EA 8-5710-T0308209 WINGS & BASIC WING  STRUCTURE & LT WING LE SKIN AT XOS 490 CRACKED.  OK  FOR CON'T SERVICE.
